# SDR 2000ZZZX676

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 213.5
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND .50 INCH LOWER L/E SURFACE AT INBOARD SLOT APPROXIMATELY XFS 213.5 LT WING.  NDT TO ASSURE CRACK HAD BEEN STOPPED.  FABRICATED EXTERNAL DOUBLER AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 11-11-99.    REF: ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
